# SDR FDEA201704041067

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 97,215 hours, 28,294 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Schrader Valve
- Part number: 238126
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR L1 PRESSURE GAUGE READS O PSI.  FOUND SCHRADER VALVE LOOSE, SERVICED L1 DOOR AIR  RESERVOIR AS REQUIRED, REF AMM 52-11-07-2, NO  LEAK'S NOTED, A/C OK FOR CONTINUE SERVICE.
